Numark Max-strength Ibuprofen tablets 400mg. Effective pain relief. For the relief of pain of non-serious arthritic conditions, rheumatic and muscular pain, backache, neuralgia, dental pain, period pain, fever (high temperature) and for the relief of symptoms of colds and flu.
Dosage: Adults, the elderly and children over 12 years: take 1 tablet up to 3 times a day, as required. Swallow the tablet with a glass of water preferably with or after food. do not take more often than every 4 hours. do not exceed 3 tablets in 34 hours. Do no give to children under 12 years. Talk to a doctor or pharmacist if you do not get better or if new symptoms occur. For short-term use only.
Warning: Do not take if you: Have or have had stomach ulcer, perforation or bleeding of the stomach. Are allergic to ibuprofen or any other ingredient of the product, aspirin, or related painkillers. Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg. Are in the last 3 months of pregnancy.
Talk to a pharmacist or your doctor before taking this product if you: Are elderly Have or have had asthma, allergies, heart, liver, kidney, stomach or bowel problems. Are in the last 6 months of pregnancy. Are taking any regular medication (see enclosed leaflet)
Keep all medicines out of the reach and sight of children. Do not store above 25C. Store in the original container.